Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Applying gel for acne. Experiencing flaking, dryness of skin after washing face. Methods to reduce dryness?

Sir , I have been applying deriva-Cms gel for acne from past 2 weeks . During this process I started to experience flaking and dryness of skin after washing my face with water everytime. Is there any way to reduce this dryness because it s becoming quite embarassing and moreover I have red acne sacars on my face , it would be of great help if you suggest a topical treatment for lightening these scars .
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Dermatologist 's  Response
Ho there,
I can understand your concerns.
I believe your gel contains Adapalene,if so then it's quite common to have some redness,irrtation and dryness after using it.
Therefore I advice my patients to start with it as follows
Ist night for one hour on ye affected areas
Second night for 2 hrs
Third night for three
And fourth night for four hours
Then after this period apply it overnight and the wash your face with a soap free face cleanser(Nivea) in the day.
It can also make your skin more sensitive to sunlight so liberal use of a sunblock of Minimum SPF 30 is advisable throughout the day.
As far a scars are concerned then please see your dermatologist and discuss the options of Microdermabrasion and chemical peeling to lighten the scars,they are very effective.
I hope you ll find these answers helpful.
Thanks a lot and all the best.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor